Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 254, NWS Tulsa, OK

July 20, 2015Wagoner County, Oklahoma

NWS Tulsa, OK issued this severe thunderstorm warning at Jul 20, 2015, 4:16 PM CDT for Wagoner County, Oklahoma. It was in force for 29 min. 4 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 20, 2015, 4:16 PM CDT (21:16 UTC)
Expired
Jul 20, 2015, 4:45 PM CDT
In force
29 min
Issued by
NWS Tulsa, OK
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

County Wagoner County, OK

The radar

The Tulsa radar (KINX), 23 km from the middle of the area, began a volume at 21:16 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 20, 4:20 PM CDTTSTM WND DMG2 Nne Oneta, OKPOWER POLES DOWNED BY STRONG WINDS.
Jul 20, 4:25 PM CDTTSTM WND DMG4 Ne Oneta, OKTREE DAMAGE AT 288TH AND 71ST.
Jul 20, 4:40 PM CDTTSTM WND DMG1 E Oneta, OKTREES DOWN NEAR THE ARMED FORCES RESERVE CENTER.
Jul 20, 4:43 PM CDTHAIL 0.88Coweta, OK

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 4 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Norman, OK (KOUN), launched 12:00Z, 9.3 hours before the alert went out and 182 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Norman, OK at 12:00Z on 2015-07-20Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 680 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Norman, OK at 12:00Z on 2015-07-20The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 10 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
680 J/kg
Mixed-layer CIN
-173 J/kg
Mixed-layer LCL
1488 m above ground
0-6 km bulk shear
11 kt
0-1 km storm-relative helicity
10 m²/s²
0-3 km storm-relative helicity
34 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

618 
WUUS54 KTSA 202116
SVRTSA
OKC145-202145-
/O.NEW.KTSA.SV.W.0254.150720T2116Z-150720T2145Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TULSA OK
416 PM CDT MON JUL 20 2015

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CENTRAL WAGONER COUNTY IN NORTHEASTERN OKLAHOMA...

* UNTIL 445 PM CDT

* AT 415 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 3 MILES NORTH OF
  COWETA...MOVING SOUTHEAST AT 25 MPH.

  HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  BROKEN ARROW...WAGONER...COWETA...PORTER...ONETA AND REDBIRD. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3601 9575 3608 9566 3597 9531 3581 9558
TIME...MOT...LOC 2115Z 303DEG 23KT 3601 9564 

HAIL...0.75IN
WIND...60MPH
 
$$
3 follow-up statements
892 
WWUS54 KTSA 202125
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
425 PM CDT MON JUL 20 2015

OKC145-202145-
/O.CON.KTSA.SV.W.0254.000000T0000Z-150720T2145Z/
WAGONER OK-
425 PM CDT MON JUL 20 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 445 PM CDT
FOR CENTRAL WAGONER COUNTY...

AT 425 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 4 MILES EAST OF
COWETA...MOVING SOUTHEAST AT 25 MPH.

HAZARD...60 MPH WIND GUSTS AND NICKEL SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES. 

LOCATIONS IMPACTED INCLUDE...
BROKEN ARROW...WAGONER...COWETA...PORTER...ONETA AND REDBIRD. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3601 9575 3608 9566 3597 9531 3581 9558
TIME...MOT...LOC 2125Z 303DEG 23KT 3597 9557 

HAIL...0.88IN
WIND...60MPH
 
$$
655 
WWUS54 KTSA 202134
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
434 PM CDT MON JUL 20 2015

OKC145-202145-
/O.CON.KTSA.SV.W.0254.000000T0000Z-150720T2145Z/
WAGONER OK-
434 PM CDT MON JUL 20 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 445 PM CDT
FOR CENTRAL WAGONER COUNTY...

AT 434 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 3 MILES NORTHEAST
OF COWETA...MOVING SOUTHEAST AT 15 MPH.

HAZARD...60 MPH WIND GUSTS AND NICKEL SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES. 

LOCATIONS IMPACTED INCLUDE...
BROKEN ARROW...COWETA...ONETA AND REDBIRD. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3601 9575 3608 9566 3600 9540 3582 9559
TIME...MOT...LOC 2134Z 306DEG 13KT 3599 9561 

HAIL...0.88IN
WIND...60MPH
 
$$
348 
WWUS54 KTSA 202142
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
442 PM CDT MON JUL 20 2015

OKC145-202152-
/O.EXP.KTSA.SV.W.0254.000000T0000Z-150720T2145Z/
WAGONER OK-
442 PM CDT MON JUL 20 2015

...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL WAGONER COUNTY WILL
EXPIRE AT 445 PM CDT...
                
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE.  HOWEVER GUSTY WINDS
AND HEAVY RAIN ARE STILL POSSIBLE WITH THIS THUNDERSTORM.

LAT...LON 3601 9575 3608 9566 3600 9540 3582 9559
TIME...MOT...LOC 2141Z 303DEG 23KT 3599 9561 

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 20, 2:38 PM CDT, 1 hour 38 minutes earlier.

Area forecast discussion, Jul 20, 2:38 PM CDT, 1 hour 38 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
238 PM CDT MON JUL 20 2015

.DISCUSSION...
WEAK SFC BOUNDARY PUSHING INTO FAR NE OK THIS AFTERNOON. THIS
FEATURE WILL SERVE AS THE FOCUS FOR SHOWERS AND THUNDERSTORMS FOR
THE NEXT FEW DAYS AS IT LINGERS ACROSS THE REGION. MOST COVERAGE
SHOULD REMAIN NORTH OF INTERSTATE 40 THROUGH WEDNESDAY. STORMS
THAT DEVELOP CLOSEST TO THE FRONT WILL CARRY A HEAVY RAIN AND
FLASH FLOOD RISK...ESPECIALLY TONIGHT AND TOMORROW. CLOUDS AND
RAIN WILL KEEP TEMPERATURES BELOW NORMAL INTO WEDNESDAY. PRECIP
CHANCES AFTER WEDNESDAY WILL BECOME LIMITED AGAIN AS MID LEVEL
HEIGHT RISES ENSUE OVER THE SOUTHERN PLAINS. THE HEAT AND HUMIDITY
WILL RETURN FOR THE LATTER PART OF THE WEEK AND INTO THE WEEKEND
AS TEMPERATURES WILL ONCE AGAIN REACH THE MID AND UPPER 90S ACROSS
MOST OF THE REGION.

&&

.PRELIMINARY POINT TEMPS/POPS...
TUL   76  86  72  90 /  70  50  50  20
FSM   77  88  74  92 /  40  40  40  20
MLC   77  92  72  93 /  20  40  40  20
BVO   73  85  70  87 /  70  50  50  20
FYV   71  84  69  85 /  60  50  50  30
BYV   70  85  68  84 /  70  50  50  50
MKO   76  88  72  92 /  50  50  50  20
MIO   72  85  68  85 /  70  50  50  50
F10   76  88  72  92 /  50  50  50  20
HHW   75  95  75  95 /  20  20  20  10

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...HEAT ADVISORY UNTIL 7 PM CDT THIS EVENING FOR OKZ049-053>068-
     070>076.

AR...HEAT ADVISORY UNTIL 7 PM CDT THIS EVENING FOR ARZ019-020-029.

&&

SHORT TERM...20
LONG TERM....23
Hazardous weather outlook, Jul 20, 1:04 PM CDT, 3 hours 12 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
104 PM CDT MON JUL 20 2015

ARZ001-002-010-011-019-020-029-OKZ049-053>076-211030-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
104 PM CDT MON JUL 20 2015

THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.

.DAY ONE...TODAY AND TONIGHT.

SEVERE THUNDERSTORM.
	RISK...LIMITED.
	AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS NORTH OF I40.
	ONSET...LATE AFTERNOON OR EARLY EVENING.

FLASH FLOOD.
	RISK...ELEVATED.
	AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS NORTH OF I40 .
	ONSET...EVENING.

DANGEROUS HEAT.
	RISK...SIGNIFICANT.
	AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...ONGOING.

	AREA AT GREATEST RISK...URBAN AREAS.

DISCUSSION...
EASTERN OKLAHOMA AND WEST CENTRAL ARKANSAS WILL SEE HEAT
INDEX VALUES OF 105 TO 110 TODAY...WITH ISOLATED VALUES
NEAR 112.

A WEST TO EAST FRONTAL BOUNDARY WILL SAG SOUTH FROM KANSAS
INTO NORTHEAST OKLAHOMA  AND NORTHWEST ARKANSAS OVERNIGHT.
SCATTERED THUNDERSTORMS MAY DEVELOP AS EARLY AS LATE AFTERNOON
IN NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS. THUNDERSTORMS
ARE MORE LIKELY THIS EVENING AND OVERNIGHT. INSTABILITY WILL
BE ADEQUATE FOR STRONG TO MARGINALLY SEVERE STORMS WITH DAMAGING
WIND AND LOCALLY HEAVY RAINFALL THE PRIMARY THREATS.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
LOCAL SPOTTER ACTIVATION MAY BE NEEDED.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.
TUESDAY...THROUGH THURSDAY...THUNDERSTORM POTENTIAL...DANGEROUS HEAT POTENTIAL.
FRIDAY...DANGEROUS HEAT POTENTIAL.
SATURDAY...DANGEROUS HEAT POTENTIAL.
SUNDAY...THUNDERSTORM POTENTIAL...DANGEROUS HEAT POTENTIAL.

EXTENDED DISCUSSION...
THUNDERSTORM CHANCES WILL CONTINUE THROUGH WEDNESDAY WITH A
THREAT FOR LOCALLY HEAVY RAINFALL. THIS WILL BRING SOME RELIEF
FROM THE HEAT BEFORE VERY HOT WEATHER RETURNS BY THE END OF THE
WEEK THROUGH NEXT WEEKEND.

WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.

In the hours before

Special weather statement, Jul 20, 3:20 PM CDT, 56 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
320 PM CDT MON JUL 20 2015

OKZ061-062-067-202045-
MAYES OK-ROGERS OK-WAGONER OK-
320 PM CDT MON JUL 20 2015

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN ROGERS...
SOUTHWESTERN MAYES AND NORTH CENTRAL WAGONER COUNTIES UNTIL 345 PM
CDT...

AT 320 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 5
MILES WEST OF INOLA...MOVING EAST AT 30 MPH.

WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
INOLA AND TAIWAH.

LAT...LON 3614 9573 3624 9568 3628 9534 3604 9545
TIME...MOT...LOC 2020Z 271DEG 27KT 3616 9561
Special weather statement, Jul 20, 3:37 PM CDT, 39 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
337 PM CDT MON JUL 20 2015

OKZ061-062-202100-
MAYES OK-ROGERS OK-
337 PM CDT MON JUL 20 2015

...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL ROGERS AND WEST
CENTRAL MAYES COUNTIES UNTIL 400 PM CDT...

AT 337 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 3
MILES WEST OF PRYOR...MOVING EAST AT 25 MPH.

WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
PRYOR...PRYOR CREEK...SPORTSMEN ACRES COMMUNITY AND SNOWDALE STATE
PARK.

LAT...LON 3628 9550 3638 9543 3638 9512 3620 9526
TIME...MOT...LOC 2037Z 275DEG 22KT 3631 9538
Special weather statement, Jul 20, 3:44 PM CDT, 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
344 PM CDT MON JUL 20 2015

OKZ061-062-067-202115-
MAYES OK-ROGERS OK-WAGONER OK-
344 PM CDT MON JUL 20 2015

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN ROGERS...
SOUTHWESTERN MAYES AND NORTHERN WAGONER COUNTIES UNTIL 415 PM CDT...

AT 344 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
INOLA...MOVING EAST AT 45 MPH.

WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
BROKEN ARROW...WAGONER...CHOUTEAU...INOLA...MAZIE AND MURPHY.

LAT...LON 3608 9574 3628 9550 3615 9512 3594 9537
TIME...MOT...LOC 2044Z 285DEG 38KT 3612 9550
Special weather statement, Jul 20, 4:01 PM CDT, 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
401 PM CDT MON JUL 20 2015

OKZ062-063-068-202130-
CHEROKEE OK-DELAWARE OK-MAYES OK-
401 PM CDT MON JUL 20 2015

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL MAYES...SOUTHWESTERN
DELAWARE AND NORTHERN CHEROKEE COUNTIES UNTIL 430 PM CDT...

AT 400 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 3
MILES EAST OF PRYOR CREEK...MOVING EAST AT 35 MPH.

WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
PRYOR...PRYOR CREEK...LOCUST GROVE...SALINA...HOOT OWL...SPORTSMEN
ACRES COMMUNITY...ROSE AND SNOWDALE STATE PARK.

LAT...LON 3625 9540 3638 9534 3635 9494 3613 9506
TIME...MOT...LOC 2100Z 287DEG 29KT 3629 9525
Special weather statement, Jul 20, 4:09 PM CDT, 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
409 PM CDT MON JUL 20 2015

OKZ060-064-066-067-070-202145-
MUSKOGEE OK-CREEK OK-TULSA OK-OKMULGEE OK-WAGONER OK-
409 PM CDT MON JUL 20 2015

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN TULSA...WEST CENTRAL
WAGONER...NORTHWESTERN MUSKOGEE...EAST CENTRAL CREEK AND NORTHEASTERN
OKMULGEE COUNTIES UNTIL 445 PM CDT...

AT 408 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
GLENPOOL...MOVING EAST AT 30 MPH.

WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
SOUTHWESTERN TULSA...BROKEN ARROW...BIXBY...SAPULPA...JENKS...
GLENPOOL...COWETA...KIEFER...MOUNDS...STONEBLUFF...LIBERTY...
HECTORVILLE AND LEONARD.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 3586 9613 3605 9603 3597 9561 3577 9577
TIME...MOT...LOC 2108Z 283DEG 25KT 3594 9598
Special weather statement, Jul 20, 4:12 PM CDT, 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
412 PM CDT MON JUL 20 2015

OKZ060-067-202145-
TULSA OK-WAGONER OK-
412 PM CDT MON JUL 20 2015

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN TULSA AND CENTRAL
WAGONER COUNTIES UNTIL 445 PM CDT...

AT 412 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 3
MILES EAST OF ONETA...MOVING SOUTHEAST AT 25 MPH.

WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
BROKEN ARROW...WAGONER...COWETA...PORTER...ONETA AND REDBIRD.

LAT...LON 3601 9582 3612 9570 3598 9531 3581 9558
TIME...MOT...LOC 2112Z 303DEG 23KT 3602 9565

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 20, 2:33 PM CDTSpecial Weather StatementTSAWashington27 min
Jul 20, 2:56 PM CDTSpecial Weather StatementTSARogers34 min
Jul 20, 3:20 PM CDTSpecial Weather StatementTSAWagoner25 min
Jul 20, 3:37 PM CDTSpecial Weather StatementTSAMayes23 min
Jul 20, 3:44 PM CDTSpecial Weather StatementTSAWagoner31 min
Jul 20, 4:01 PM CDTSpecial Weather StatementTSAMayes29 min
Jul 20, 4:09 PM CDTSpecial Weather StatementTSATulsa36 min
Jul 20, 4:12 PM CDTSpecial Weather StatementTSAWagoner33 min
Jul 20, 4:46 PM CDTSpecial Weather StatementTSAWagoner44 min
Jul 20, 4:53 PM CDTAreal Flood AdvisoryTSARogers, Tulsa, Wagoner112 min
Jul 20, 4:55 PM CDTSevere Thunderstorm WarningTSACreek, Okmulgee, Tulsa35 min
Jul 20, 5:08 PM CDTSpecial Weather StatementTSADelaware37 min
Jul 20, 5:09 PM CDTSevere Thunderstorm WarningTSAMuskogee, Okmulgee, Wagoner36 min
Jul 20, 5:26 PM CDTSpecial Weather StatementTSAOkmulgee34 min
Jul 20, 5:31 PM CDTSpecial Weather StatementTSAOkfuskee29 min

Nearby

Severe Thunderstorm Warnings in Oklahoma, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.